# SDR GTIA2022110336756

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 26,232 hours, 11,819 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Faulted
- Location: Extract
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT ACCOMPANIED MY ACRD/SMOKE SMELL DURING LANDING ( EXTRACT FAN VENT AVNCS SYS FAULT NOT DISPLAYED )--
